MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BNSS410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to infection.Swelling, inflammation, abscess and pain are reported symptoms.The site was grafted with allograft together with original implant placement and after extraction.Tooth site #8 (universal).

Brand Name
3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16484817
Report Number0001038806-2023-00430
Device Sequence Number6844622
Product Code DZE
UDI-Device Identifier00844868029038
UDI-Public(01)00844868029038(17)250528(10)2020040080
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2025
Device Model NumberBNSS410
Device Catalogue NumberBNSS410
Device Lot Number2020040080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale